Hello everyone. I am in a very good mood lately, it’s been a nice period for me. And now I have decided to do something to improve my life even more.
I started working out, I am slowly getting back in shape. I do all kinds of workouts, I am about to hire a personal trainer.
And I also want to start using Isopure zero card protein drink.
I’ve heard only good things about it. So I was wondering is there a bad side of it that I’m not seeing?
Can you tell me are there any unwanted side effects of this product?
Hi Richard. There sure is a bad side you haven’t been told about. So my advice is- reconsider the idea of using this product, maybe that is not exactly the best solution for losing your weigh. If you already started working out- you are already half way there. All you need is patience. It is much better to lose pounds slowly and healthy (without this type of products) than fast and with God knows what consequences. I remember when I was using this product I couldn’t sleep well at night. I’ve had stomach aches. I definitely wouldn’t recommend it to anyone.
I have never used this product but my brother did. He was very satisfied with the results of it.
At first the product was not that effective, but later on it came up to his expectations. And he didn’t experience any side effects even though he was warned he might experience loud heart beating, stomach problems, insomnia… He didn’t experience any of those.
He did use to stay up late, but it’s not that he could not sleep, he could. He just didn’t want to, because he felt more energized than usual. I would not call that an unwanted side effect.
Isopure drink :// I hate the taste of this product!
It can also cause side effects if it is not used properly. For example you could easily consume more proteins than you need. Yeah, that’s possible, even though they’re essential for building muscles , there is a proper amount you should take daily. Women need approximately 46 grams while men need 56 grams. Isopure drink alone contains 35 grams.
So be careful with the food you eat while taking it. You don’t want to take too much, that might cause weight gain or even worse, it can increase the risk of heart disease.